# SDR CA011210006

- Difficulty date: November 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Overheated
- Location: Flt Management
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) SMELL OF SMOKE.  FMS CDU WAS HOT TO TOUCH AND LOSS OF COLORS ON SCREEN.
